Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Using arcolane lotion for hair loss, boils on scalp, had typhoid, tension. What can help?

i have been losing lots of hair since a year,my dr prescribed arcolane lotion but i started getting boils on my scalp so i stopped.started ayurvedic treatment for hair but its been six months now but i dont see any results should i start to trigaine will this help for my hair growth.....initially i started losing bcoz of typhoid but they grew back because of chyawanprash but now even that isnt helping.i am losing my hair because of tension ....please help and let me know if any other medicine would help me get my hair back soon.....thanks
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  539
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query.

It is not unusual to lose hair following typhoid infection. However the hair grow back to normal after control of infection.

You may try Trigaine but it is a shampoo and will not help in hair growth.

You need to take a good nutritious diet and, if required, supplement with essential vitamins. If things do not work then consult a dermatologist who may assess the scalp and guide you accordingly.

I hope I have responded to your query to your satisfaction.

Wishing you all the best.


Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor